# SDR SWIA202266548

- Difficulty date: August 13, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS589 FRAME FROM STGR20L TO STGR17L IS CRACKED.     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED FS. 589 FRAME FROM STGR 20L TO 17L IAW CRJ 200 SRM 51-42-06, 51-42-21 AND 51-40-11 COMPLETED SKY CARD 51-900-1003 AND COMPLETED M-337 FORM ATTACHED. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
